Hi and welcome to the family!
I was given gabapentin yrs ago by my then pcp. It didn't help me. My DH takes it for diabetic neuropathy and it does help him.
A few yrs after my try w/ gaba, I was given Lyrica by my ortho dr. I got such severe headaches, I could not function. I told that dr the med caused the headaches. He told me the med couldn't have caused the reaction. I just wasn't trying hard enough. OK. I had lived thru a few yrs of horrific headaches, I was not about to deal w/ that again!! The dr told me there was nothing more he could do for me, & that was that.
I didn't get a paper w/ the script, so I had no written word that it could cause headaches. I did find the info a few yrs later that it can bring on nasty headaches, but it was a moot point by that time.
If you're not having a bad reaction to the med, I would suggest you give it a little time to see if it helps you. Most of these meds take a bit of time before you see a positive difference. Wish you a lot of luck w/ everything.
God bless. Alice.